Recently started NARDIL, need some advice - Social Anxiety Forum
 
Thread Tools
post #1 of 3 (permalink) Old 10-15-2015, 03:30 PM Thread Starter
SAS Member
 
MorsPrincipiumEst's Avatar
 
Join Date: Oct 2015
Location: Canada
Posts: 182

Recently started NARDIL, need some advice


I was taking 40mg of celexa and I tapered down and stopped over 2 weeks and started taking nardil. It might have been a bit too quick but SSRI withdrawl is so bad I couldn't handle it anymore and wanted to start nardil to stop the madness. Ive been taking 3x15mg a day for 2 weeks now and I feel very strange. I still am very easily agitated from the SSRI withdrawl and am emotional like almost on the verge of breaking down at any minute then I fight it and it goes away. Ive been getting really angry when something something doesn't work and ive smashed a couple items. It feels like the nardil wants to work, and ive read that it takes 4-8 weeks to kick in. Im wondering if there is any stability in sight? Should I titrate up to 60mg a day after the 4 week mark? Im like 230 pounds, so Im thinking I need a good dosage.
MorsPrincipiumEst is offline  
Sponsored Links
Advertisement
 
post #2 of 3 (permalink) Old 10-15-2015, 07:58 PM
Permanently Banned
 
Join Date: Nov 2003
Location: Milwaukee, WI (BDSM sadist, Libertarian)
Gender: Male
Age: 46
Posts: 38,433
Take benzos to calm down for now.

Don't titrate too fast. After a decade+ on beta blockers, I was able to stop them as the Nardil already lowered my blood pressure.

On June 10 taking 4 Nardil my bp was clearly at dangerously low levels. I could barely move, crawling on bloody knees. I could not stand. I sat in a kitchen chair which I fell out of.

No, there was no benzos nor alcohol in my system, but I was 100% totally disabled.

By July 10 my body had gotten used things enough that I could take 90mg + add back my blood pressure med and that day at my physical my BP was normal.

I'm a bit bigger than you, have a high tolerance for most drug, but 4 Nardil kicked my a**.
UltraShy is offline  
post #3 of 3 (permalink) Old 10-16-2015, 09:52 PM
SAS Member
 
Join Date: Sep 2006
Posts: 154
Nardil is strange because when it works it kicks in very suddenly from the feeling of no effect to feeling 100% certain it is working. 45 MG is probably too low but give it another week and go to 60. It took 75 mg and 5 weeks to work for me. One of the worst side effects can be weight gain so I would keep that in mind.
Parnate works differently, and is more subtle. I'm taking 20mg of Parnate and it is enough for me to manage. If the side effects are unmanageable Parnate becomes the better option.
Weston is offline  
Reply

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page



Similar Threads
Thread Thread Starter Forum Replies Last Post
Nardil users,i need some insight! meedo Medication 3 11-20-2015 10:56 PM
Advice from Nardil users please? jcarey115 Medication 8 10-10-2015 04:24 PM
Combining Nardil and Parnate sighsigh Medication 3 10-10-2015 12:27 PM
I need some advice. JohnnyE The First Step 3 10-08-2015 03:34 PM
Just Lied To Get Nardil Ascendance Medication 13 07-29-2012 12:40 AM

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

 
For the best viewing experience please update your browser to Google Chrome